Optimal control for systems described by evolution equations degenerated at the initial moment (in Ukrainian)

Author M. M. Bokalo, A. M. Tsebenko
Ivan Franko National University of Lviv

Abstract We prove the existence and uniqueness of the solutions of the optimal control problems for systems described by evolution equations degenerated at the initial moment. A characterization is given for the solutions of the considered problems. We also consider in detail the case of the final observation and obtain a set of correlations that characterize the optimal controls.
Keywords optimal control; final observation; evolution degenerated equation; problem without initial conditions
Reference 1. Lions J.-L. Optimal control of systems described by partial differential equations. – M.: Mir, 1972. (in Russian)

2. Boltyanskiy V.G. Mathematical methods of optimal control. – M.: Nauka, 1969. (in Russian)

3. Balakrishnan V. Semigroup theory and control theory. – Washington, 1965.

4. Butkovsky A.G. Methods for control of systems with distributed parameters. – I.: Nauka, 1975. – 568p. (in Russian)

5. Zgurovsky M.Z., Melnyk V.S., Novikov A.N. Applied methods of analysis and control of nonlinear processes and fields. – K.: Naukova dumka, 2004. – 590p. (in Russian)

6. Bokalo M. Optimal control of evolution systems without initial conditions// Visn. L’viv Univ., Ser. Mekh.- Mat. – 2010. – V.73. – P. 85–113. (in Ukrainian)

7. Bokalo M.M. Optimal control problem for evolution systems without initial conditions// Nonlinear boundary problem. – 2010. – V.20. – P. 14–27. (in Ukrainian)

8. Freedman A., Schuss Z. Degenerate evolution equations in Hilbert space// Trans. Amer. Math. Soc. – 1971. – V.161. – P. 401–427.

9. Gorbachuk M.L., Pivtorak N.I. About solutions of evolution parabolic equations with degeneration // Differential equations. – 1985. – V.21, ¹8. – P. 1317–1323. (in Russian)

10. Bokalo M., Lorenzi A. Linear evolution first-order problems without initial conditions// Milan Journal of Mathematics. – 2009. – V.77. – P. 437–494.

11. Showalter R.E. Monotone operators in Banach space and nonlinear partial differential equations. – Math. Surveys and Monogr. V.49. – Providence, RI: Amer. Math. Soc., 1997.

12. Gayevskyy H., Greger K., Zaharias K. Nonlinear operator equations and operator differential equations. – M.: Mir, 1978. – 336p. (in Russian)

Pages 177-187
Volume 38
Issue 2
Year 2012
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML